# SDR EE4Y2023122819076

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 36,663 hours, 23,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 3 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, AT FR03+215MM, STRINGER 24RH+100MM, LOWER EXTERNAL SKIN WITH LIGHTNING STRIKE. NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2023-190-030945 GUIDELINES AS STATED IN ENGINEERING ORDER NO: COO-EO-2023-18945-R00 INSTRUCTIONS ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N199 SPECIAL ITEM: 21-16 ).
